Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A theorem on general recursive functions


Author: Shih-chao Liu
Journal: Proc. Amer. Math. Soc. 11 (1960), 184-187
MSC: Primary 02.70
DOI: https://doi.org/10.1090/S0002-9939-1960-0130175-8
MathSciNet review: 0130175
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Myhill, A stumbling block in constructive mathematics, J. Symb. Logic vol. 18 (1953) pp. 190-191.
  • [2] N. A. Routledge, Ordinal recursion, Proc. Cambridge Philos. Soc. vol. 49 (1953) pp. 175-182.
  • [3] S. C. Kleene, Introduction to metamathematics, New York and Toronto, Van Nostrand, 1952.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.70

Retrieve articles in all journals with MSC: 02.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0130175-8
Article copyright: © Copyright 1960 American Mathematical Society